Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 2
HTML articles powered by AMS MathViewer

The Teichmüller distance on the space of flat conformal structures
Hiroyasu Izeki
Conform. Geom. Dyn. 2 (1998), 1-24
Published electronically: February 3, 1998
Volume formulae for regular hyperbolic cubes
T. H. Marshall
Conform. Geom. Dyn. 2 (1998), 25-28
Published electronically: February 11, 1998
Ergodicity of conformal measures for unimodal polynomials
Eduardo A. Prado
Conform. Geom. Dyn. 2 (1998), 29-44
Published electronically: March 25, 1998
Dynamics of shift-like polynomial diffeomorphisms of $\textbf {C}^N$
Eric Bedford and Victoria Pambuccian
Conform. Geom. Dyn. 2 (1998), 45-55
Published electronically: May 12, 1998
Relatively and inner uniform domains
Jussi Väisälä
Conform. Geom. Dyn. 2 (1998), 56-88
Published electronically: August 19, 1998
Möbius invariant quaternion geometry
R. Michael Porter
Conform. Geom. Dyn. 2 (1998), 89-106
Published electronically: October 14, 1998
Conformally converting cusps to cones
Christopher M. Judge
Conform. Geom. Dyn. 2 (1998), 107-113
Published electronically: December 8, 1998